Journal article icon

Journal article

ISOMETRIES OF GL-SPACES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/jlms/s2-31.1.125
Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES More from this journal
Volume:
31
Issue:
FEB
Pages:
125-130
Publication date:
1985-01-01
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
Pubs id:
pubs:3909
UUID:
uuid:22b3fccc-0782-4ee6-babc-c2a9b46bcb19
Local pid:
pubs:3909
Source identifiers:
3909
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP